# SDR C2XA09SH162

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 23,640 hours, 22,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT OMEGA BEAM HAS CORROSION FR 19-21.  REPAIRED RT OMEGA BEAM IAW IC2009-145/00907.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
